# SDR ASAA0140097

- Difficulty date: August 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-400
- Aircraft serial: 25105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348124
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND RIGHT OUTBOARD FLAP TRACK NR 8 AND NR 7 CORRODED FROM UPPER SURFACE AT REAR SPAR, SHIM NOT SEALED PROPERLY.  REMOVED AND REPLACED IAW MM.  (M)
